# SDR DXTA2016010806157

- Difficulty date: January 7, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N206QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6055
- Aircraft time: 35 hours, 20 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Outlet
- Part number: R4TBLACK
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ACFT IN CONFORMITY INSPECTION NJS & CMH, FLIGHT OPERATIONS TRAINING IN CABIN PLUGGED IN AN ONBOARD TABLET CHARGER TO A CABIN OUTLET, 110V A/C & OBSERVED ARCING & QUICKLY REMOVED FROM OUTLET.  NOTHING FURTHER HAPPENED.  OBSERVED TABLET CHARGER PLUG BLADES WITH HEAT DAMAGE.  MX HAS BEEN DIRECTED TO REPLACE 110V A/C CABIN OUTLET & TABLET CHARGER.  INSTRUCTED CMH RS TO CAPTURE EFFECTED COMPONENTS FOR POSSIBLE INVESTIGATION.  REMOVED OUTLET IAW MM 24-25-05.  INSTALLED THE CABIN SIXTY-HERTZ OUTLET AT THE LEFT FORWARD ARM LEDGE STORAGE BOX AND OPS CHECKS GOOD IAW THE SUPPLEMENTAL MAINTENANCE MANUAL 24-25-05.
